Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking Isotroin for acne with good results, but skin becoming photo sensitive. Hence face dark. Suggestions on anti-tan measures

i am taking treatment for acne and my doctor has prescribed me isotroin which has shown tremendous results and in 2.5 months all my acne are almost gone. I am going for a 5 month course to stop recurrence. But, as you know that because of isotroin, the skin becomes photo sensitive and hence my face has become very dark(almost 3-4 shades down). Can you suggest me some anti-tan measures(like cream, tablets or peels) to get back my natural skin color, at the same time not affecting my acne. Male/27
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi Manoj,
Thanks for sending your query to us.
Isotretinoin is an effective drug for acne but has common side effects like making skin dry and sensitive to sun. To treat the same
Use a sunscreen with good SPF like sun cross aqua gel( as you have an acne prone skin make it a point to use water based or gel based sunscreen)
Use a mild moisturiser to keep skin well hydrated
Take vitamin c tablet daily
You may apply Kojic acid and vitamin c based cream or glycolic acid cream to lighten skin tone. However if you develop any kind of redness or irritation with these creams withhold use immediately.
With isotretinoin use peels are usually not recommended so avoid taking peeling sessions.
Hope that helps. Take care.
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor